RLS - withdrawal from ropinirole

Hello all, I am brand new to this forum, so,happy to have found others like me. I have had RLS for many years and never knew that it was a condition. I thought it was just poor sleeping habits. I had been taking miraplex for a few years but it never really worked. So the neurologist added gabapentin with no improvement. I suffered serious withdrawals even though I was still taking the miraplex. So now they switched me from miraplex to ropinirole and I am experiencing tremors in my face and hands. I am thinking of going off of all of these drugs since nothing seems to help. I actually take 15mg oxycodone late in day for spine issues and it is the only medication that helps my RLS. I am wondering if I should just take the oxy? i also tdied some medical marijuana which helped the RLS but I did not like the "high" feeling.

2 Replies

oldestnewest
  • Welcome Hoffie, you have come to the right place.

    You are suffering from augmentation and need to get off the ropinirole slowly over months or weeks. The fact mirapex stopped working and RLS has has moved to your face and hands is a classic sign of augmentation. Your neurologist should have realised this. Yet another neurologist who doesn't know how to treat RLS.

    The oxycodone or tramadol will really help you as you come off the ropinirole.

    Use the search engine above and look up AUGMENTATION. Lot's of posts and help topics on it.

    Jools

  • This link may be of help to you, Hoffie: sleepreviewmag.com/2015/02/...

You may also like...